U.S. doctors online nowAsk doctors free
Athens, TX
A 37-year-old female asked:

I am suffering with hands and stomach swell. left side of chest is hurting. i am taking tropol, neurontin, flexaril, celebrex (celecoxib). what could this be?

1 doctor answer1 doctor weighed in
Dr. Dariush Saghafi
Neurology 33 years experience
Possible side effect: Your description of hand swelling and GI symptoms would be consistent with medication side effects or medication interactions given the number of agents you are on. I would check with your doctor to see if this is a possibility to explain your symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 7, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.